Volume 11,Issue 3,1991 Table of Contents

   
Other Issues:  
  

目录

On the Unity in Γ-rings
  Chen Weixin
  1991,11(3):319-324 [Abstract(1178)]  [View PDF]
  
On Lattice-Ordered Rings with Polynomial Constraints
  Ma Jingjing
  1991,11(3):325-331 [Abstract(903)]  [View PDF]
  
Some Consequences Concerning the Kegel Conjecture
  Ge Zujin
  1991,11(3):332-334 [Abstract(934)]  [View PDF]
  
Structure of Inner Isomorphic and Inner Non-isomorphic Rings
  Zhou Shifan
  1991,11(3):335-342 [Abstract(930)]  [View PDF]
  
Generalized Inverses with Factorization
  Jiang Shengyuan
  1991,11(3):343-347 [Abstract(873)]  [View PDF]
  
布尔矩阵极小范数g—逆的一个充要条件
  柳柏濂
  1991,11(3):348 [Abstract(918)]  [View PDF]
  
Compactness of Set-Valued Mapping Family
  Fang Jialin
  1991,11(3):349-353 [Abstract(913)]  [View PDF]
  
Bergman空间中的Hardy-Littlewood型定理
  娄增建
  1991,11(3):354 [Abstract(838)]  [View PDF]
  
Some Properties of Semi-Topological Subsets
  Li Houyuan
  1991,11(3):355-358 [Abstract(1180)]  [View PDF]
  
Common Fixed Point Theorems for Mulitvalued Semi-Continuous Mappings
  Song Fumin
  1991,11(3):359-364 [Abstract(840)]  [View PDF]
  
Quasisimilarify of Weighted Shifts of Multiplicity N and Degreem
  Yan Zikun
  1991,11(3):365-371 [Abstract(906)]  [View PDF]
  
The Saturation Property of Cosine Operator Function
  Zhou Mi
  1991,11(3):372 [Abstract(762)]  [View PDF]
  
A Topological Degree for Set-Valued Compact Perturbations of Fredholm Maps
  Fan Xianling
  1991,11(3):373-376 [Abstract(849)]  [View PDF]
  
The Characteristic Values of Laplacian Δ on the Nonorientable Compact C Riemannian Manifolds
  Xu Senlin and Zhou Jian
  1991,11(3):377-382 [Abstract(891)]  [View PDF]
  
Minimal Hypersurface of Revolution in Hyperbolic Space Hn
  Wang Xinmin and Xu Zhicai
  1991,11(3):383-386 [Abstract(1056)]  [View PDF]
  
Minimal Submanifolds of a Conformally Flat Space
  Chen Jianhua
  1991,11(3):387-392 [Abstract(901)]  [View PDF]
  
A Direct Approach to Invariant Density on Rp
  Ma Renjun
  1991,11(3):393-399 [Abstract(899)]  [View PDF]
  
On Graph Having Clique Number α,Chromatic Number α+1
  Xu Baogang
  1991,11(3):400 [Abstract(839)]  [View PDF]
  
Littlewood-Paley Operators on the Space of Functions of Weighted Bounded Mean Oscillation
  Qiu sigang and Liu zhenhong
  1991,11(3):401-407 [Abstract(1099)]  [View PDF]
  
Three-dimensional Pythagorean Theorem for Elliptic Space
  Jiang Sheng
  1991,11(3):408 [Abstract(760)]  [View PDF]
  
The Inverse Problem for Asgeirsson's Mean Value Equality
  Lu Zhengyi
  1991,11(3):409-413 [Abstract(890)]  [View PDF]
  
Nonexistence Theorems for Solutions of Exterior Problems of Semilinear Elliptic Systems
  Liu Xiupu
  1991,11(3):414-418 [Abstract(864)]  [View PDF]
  
The blow -up of the Solution of the Fourth-Order Semilinear Heat Equation
  Wen Ruqing
  1991,11(3):419-424 [Abstract(848)]  [View PDF]
  
A Necessary and Sufficient Condition for the Existence of Parabolic Separatrix Cycles in a Quadratic System
  Shen Boqian
  1991,11(3):425-431 [Abstract(938)]  [View PDF]
  
非线性中立型泛函微分方程解的渐近稳定性
  崔宝同
  1991,11(3):432 [Abstract(812)]  [View PDF]
  
Interpolation by C1 Quartic Bivariate Splines
  Gao Junbin
  1991,11(3):433-442 [Abstract(1004)]  [View PDF]
  
On Compositions of Generalized Fractional Integrals and Evaluation of Definite Integrals with Gauss Hypergeometric Functions
  A.P.Grinko and A.A.Kilbas
  1991,11(3):443-446 [Abstract(1009)]  [View PDF]
  
A Kind of Extremal Problems
  Shi Yingguang
  1991,11(3):447-452 [Abstract(913)]  [View PDF]
  
Some Problems about Singular Integral Operator
  Sun Qiyu
  1991,11(3):453-454 [Abstract(1030)]  [View PDF]
  
Complexity of Certain Toeplitz Linear Systems and Polynomial Division
  You Zhaoyong and Lu Hao
  1991,11(3):455-464 [Abstract(1336)]  [View PDF]
  
Non-h-strong Tournaments and Their Score Vectors
  Li Jiongsheng
  1991,11(3):465-468 [Abstract(1021)]  [View PDF]
  
A Note on Preconditioned Conjugate Gradients for Solving Singular Systems
  Cao Zhihao
  1991,11(3):469-473 [Abstract(800)]  [View PDF]
  
Note on “Some New Results of P-Injective Rings” and “Regular Rings Are Very Regrlar”
  Zhang Jule and Xue Weimin
  1991,11(3):474-476 [Abstract(793)]  [View PDF]
  
对“某些具有变辐角的解析函数类”一文中的错误的纠正
  杨定恭
  1991,11(3):477-478 [Abstract(791)]  [View PDF]